# SDR AUS20030103

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2730 · Elevator Control System
- Part: Control Quadrant
- Part number: VARIOUS
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR AND RUDDER CONTROLS OUT OF LIMIT. RUDDER SYSTEM - LT 27 DEGREES, RT 21 DEGREES (LIMITS 21DEGREES + 1 DEGREE).  ELEVATOR SYSTEM - UP 28 DEGREES, DOWN 18 DEGREES (LIMITS UP 30 DEGREES + 1 DEGREE AND DOWN 20 DEGREES + 1 DEGREE).
